# SDR CA030702003

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,214 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AIRCRAFT CLIMBED OUT, AND A RT ENGINE FIRE WARNING LIGHT CAME ON.  COULD NOT SEE SMOKE, ENGINE FUNCTIONED NORMAL..  RETURNED TO MAINTENANCE FACILITY.
